# SDR RAIA00508019

- Difficulty date: August 13, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 11,752 hours, 11,020 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7138001
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 3537-PIT-NR 4 BRAKE INBOARD HYDRAULIC QUICK DISCONNECT LINE BROKEN. MAINTENANCE REMOVED AND REPLACED THE BRAKE HOSE ASSEMBLY.
